Condition for the generation of a two layered crystal
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 91-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a21,
author = {B. A. Sotskii and A. M. Goncharenko},
title = {Condition for the generation of a two layered crystal},
journal = {Doklady Akademii Nauk},
pages = {91--93},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a21/}
}
B. A. Sotskii; A. M. Goncharenko. Condition for the generation of a two layered crystal. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 91-93. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a21/